Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 378250, 10 pages
http://dx.doi.org/10.1155/2012/378250
Research Article

Applications of Measure of Noncompactness in Matrix Operators on Some Sequence Spaces

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Mathematics, Tabuk University, Tabuk, Saudi Arabia
3Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 10 November 2011; Accepted 3 January 2012

Academic Editor: Paul Eloe

Copyright © 2012 M. Mursaleen and A. Latif. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Mursaleen and A. Latif, “Applications of Measure of Noncompactness in Matrix Operators on Some Sequence Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 378250, 10 pages, 2012. https://doi.org/10.1155/2012/378250.